MathSciNet Relay Station
MathSciNet bibliographic data
MR2165389 03E35 (03E05)
Matet, Pierre; Rosłanowski, Andrzej; Shelah, Saharon Cofinality of the nonstationary ideal. Trans. Amer. Math. Soc. 357 (2005), no. 12, 4813–4837.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement